U.S. doctors online nowAsk doctors free
PA
A 51-year-old male asked:

Can klonopin (clonazepam) cause delusions/hallucinations?

1 doctor answer3 doctors weighed in
Dr. Lacresha Hall
Psychiatry 23 years experience
Severe intoxication: can possibly cause these symptoms however, it is more likely that delusions and hallucinations will be caused by withdrawal symptoms. Both are medically emergencies and should be treated at your nearest hospital.
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

Islandia, NY
A 39-year-old female asked:

Can taking Klonopin (clonazepam) cause hallucinations?

1 doctor answer2 doctors weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
Exceptionally rare: If it is involved in causing hallucinations, it would most likely be because of interactions with other medicines, or with drugs or alcohol. Alone, even as a disinhibition or "paradoxical" reaction, a hallucination would be very unlikely. Perhaps, you are talking about a brief hallucination just before sleep? That is possible.
Created for people with ongoing healthcare needs but benefits everyone.
Islandia, New York
A 39-year-old female asked:

Can Klonopin (clonazepam) cause hallucinations?

1 doctor answer1 doctor weighed in
Dr. John Feola
Internal Medicine 32 years experience
SIDE EFFECT: Very rarely it can be associated with hallucinations. Discuss with your doctor tapering off and monitoring your response. You should be examined and have labs rechecked
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.